# SDR CA090319009

- Difficulty date: March 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,696 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 820001
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING B CHECK INSP NR 1, ENGINE INTAKE SCOOP MISSING ONE ROW OF RIVETS HOLDING RUBBER BOOT, DAMAGE TO BLOWER OCCURED DUE TO INGESTION OF RIVETS.
